Search results

  1. 1.
    0532970 - ÚTIA 2022 RIV NL eng J - Journal Article
    Kočvara, Michal
    Decomposition of arrow type positive semidefinite matrices with application to topology optimization.
    Mathematical Programming. (2020). ISSN 0025-5610. E-ISSN 1436-4646
    Institutional support: RVO:67985556
    Keywords : semidefinite optimization * positive semidefinite matrices * chordal graphs * domain decomposition * topology optimization
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 3.995, year: 2020
    http://library.utia.cas.cz/separaty/2020/MTR/kocvara-0532970.pdf
    Permanent Link: http://hdl.handle.net/11104/0311548
     
  2. 2.
    0475315 - ÚTIA 2018 RIV NL eng J - Journal Article
    Cussens, J. - Haws, D. - Studený, Milan
    Polyhedral aspects of score equivalence in Bayesian network structure learning.
    Mathematical Programming. Roč. 164, 1-2 (2017), s. 285-324. ISSN 0025-5610. E-ISSN 1436-4646
    R&D Projects: GA ČR GA13-20012S; GA ČR(CZ) GA16-12010S
    Institutional support: RVO:67985556
    Keywords : family-variable polytope * characteristic-imset polytope * score equivalent face/facet * supermodular set function
    Subject RIV: BA - General Mathematics
    OBOR OECD: Applied mathematics
    Impact factor: 2.665, year: 2017
    http://library.utia.cas.cz/separaty/2017/MTR/studeny-0475315.pdf
    Permanent Link: http://hdl.handle.net/11104/0272344
     
  3. 3.
    0474227 - ÚTIA 2019 RIV NL eng J - Journal Article
    Adam, Lukáš - Henrion, R. - Outrata, Jiří
    On M-stationarity conditions in MPECs and the associated qualification conditions.
    Mathematical Programming. Roč. 168, 1-2 (2018), s. 229-259. ISSN 0025-5610. E-ISSN 1436-4646
    R&D Projects: GA ČR GA15-00735S
    Institutional support: RVO:67985556
    Keywords : Mathematical programs with equilibrium constraints * Optimality conditions * Constraint qualification * Calmness * Perturbation mapping
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 3.785, year: 2018
    http://library.utia.cas.cz/separaty/2017/MTR/adam-0474227.pdf
    Permanent Link: http://hdl.handle.net/11104/0271365
     
  4. 4.
    0461165 - ÚTIA 2017 RIV NL eng J - Journal Article
    Červinka, Michal - Kanzow, Ch. - Schwartz, A.
    Constraint qualifications and optimality conditions for optimization problems with cardinality constraints.
    Mathematical Programming. Roč. 160, č. 1 (2016), s. 353-377. ISSN 0025-5610. E-ISSN 1436-4646
    R&D Projects: GA ČR GAP402/12/1309; GA ČR GA15-00735S
    Institutional support: RVO:67985556
    Keywords : Cardinality constraints * Constraint qualifications * Optimality conditions * KKT conditions * Strongly stationary points
    Subject RIV: BA - General Mathematics
    Impact factor: 2.446, year: 2016
    http://library.utia.cas.cz/separaty/2016/MTR/cervinka-0461165.pdf
    Permanent Link: http://hdl.handle.net/11104/0261535
     
  5. 5.
    0411498 - UTIA-B 20050228 RIV DE eng J - Journal Article
    Outrata, Jiří - Henrion, R.
    Calmness of constraint systems with applications.
    [Stabilita systémů omezení a její použití.]
    Mathematical Programming. Roč. 104, 2/3 (2005), s. 437-464. ISSN 0025-5610. E-ISSN 1436-4646
    R&D Projects: GA AV ČR IAA1030405
    Grant - others:DFG(DE) Matheon
    Institutional research plan: CEZ:AV0Z10750506
    Keywords : calmness * constraint sets * nonsmooth calculus
    Subject RIV: BA - General Mathematics
    Impact factor: 1.497, year: 2005
    Permanent Link: http://hdl.handle.net/11104/0131578
     
  6. 6.
    0409011 - UTIA-B 950006 NL eng J - Journal Article
    Outrata, Jiří - Zowe, J.
    A numerical approach to optimization problems with variational inequality constraints.
    Mathematical Programming. Roč. 68, č. 1 (1995), s. 105-130. ISSN 0025-5610. E-ISSN 1436-4646
    Grant - others:GA AV(CZ) A175101
    Impact factor: 0.840, year: 1995
    Permanent Link: http://hdl.handle.net/11104/0129113
     
  7. 7.
    0403245 - UIVT-O 980020 RIV NL eng J - Journal Article
    Lukšan, Ladislav - Vlček, Jan
    A Bundle-Newton Method for Nonsmooth Unconstrained Minimization.
    Mathematical Programming. Roč. 83, č. 1-3 (1998), s. 373-391. ISSN 0025-5610. E-ISSN 1436-4646
    R&D Projects: GA ČR GA201/93/0429
    Keywords : nondifferentiable minimization * numerical methods * quadratic approximation * global convergence * superlinear convergence
    Subject RIV: BB - Applied Statistics, Operational Research
    Impact factor: 1.052, year: 1998
    Permanent Link: http://hdl.handle.net/11104/0123565
     
  8. 8.
    0402750 - UIVT-O 55000010 NL eng J - Journal Article
    Rohn, Jiří
    A Short Proof of Finiteness of Murty's Principal Pivoting Algorithm.
    Mathematical Programming. Roč. 46, č. 2 (1990), s. 255-256. ISSN 0025-5610. E-ISSN 1436-4646
    Permanent Link: http://hdl.handle.net/11104/0123134
     
  9. 9.
    0395288 - MÚ 2014 RIV NL eng J - Journal Article
    Cibulka, R. - Fabian, Marián
    A note on Robinson-Ursescu and Lyusternik-Graves theorem.
    Mathematical Programming. Roč. 139, 1-2 (2013), s. 89-101. ISSN 0025-5610. E-ISSN 1436-4646
    R&D Projects: GA ČR(CZ) GAP201/11/0345
    Institutional research plan: CEZ:AV0Z10190503
    Keywords : open mapping * restrictive metricregularity * graves theorem
    Subject RIV: BA - General Mathematics
    Impact factor: 1.984, year: 2013
    http://link.springer.com/article/10.1007%2Fs10107-013-0662-z
    Permanent Link: http://hdl.handle.net/11104/0223354
    FileDownloadSizeCommentaryVersionAccess
    Fabian.pdf2198.4 KBPublisher’s postprintrequire
     
  10. 10.
    0384691 - ÚTIA 2013 RIV NL eng J - Journal Article
    Henrion, R. - Outrata, Jiří - Surowiec, T.
    On regular coderivatives in parametric equilibria with non-unique multipliers.
    Mathematical Programming. Roč. 136, č. 1 (2012), s. 111-131. ISSN 0025-5610. E-ISSN 1436-4646
    R&D Projects: GA AV ČR IAA100750802
    Institutional research plan: CEZ:AV0Z10750506
    Keywords : Parameterized generalized equation * Regular and limiting coderivative * Constant rank CQ * Mathematical program with equilibrium constraint
    Subject RIV: BA - General Mathematics
    Impact factor: 2.090, year: 2012
    http://library.utia.cas.cz/separaty/2012/MTR/outrata-0384691.pdf
    Permanent Link: http://hdl.handle.net/11104/0214254